Generic selectors
Exact matches only
Search in title
Search in content
Post Type Selectors
Logo

What is the diagnosis for Other Hallucinogen Intoxication?

A diagnosis of “other hallucinogen intoxication” is based on the recent use of a hallucinogen (other than phencyclidine) that causes:

  • Significant problematic behavior or psychological changes (e.g., marked anxiety or depression, delusions/ideas of reference, fear of “losing one’s mind,” paranoid ideation, impaired judgment)
  • Perceptual changes occurring in a state of full wakefulness and alertness (e.g., subjective intensification of perceptions, depersonalization, derealization, illusions, hallucinations, synesthesias
  • Two or more of the following signs developing during, or shortly after, hallucinogen use:
    • Pupillary dilation
    • Rapid heartbeat
    • Sweating
    • Palpitations
    • Blurred vision
    • Tremors
    • Incoordination
Schedule an Appointment

Mental Health Library Sources:

Information included in all topics of the Mental Health Library comes from the Desk Reference to the Diagnostic Criteria From DSM-5 and Kaplan & Sadock’s Concise Textbook of Clinical Psychiatry. Complete diagnostic and treatment information may be found within these publications.

Disclaimer:

Information within the Mental Health Library is not intended to be used for self-diagnosis purposes. Rather, it is provided as a public educational service to make people aware of mental health conditions. Please consult a qualified mental health professional for a diagnosis of any suspected mental health illness.

© Copyright 2023 HUPCFL All Rights Reserved.

Menu

Book Appt

Call

Login

Pay Bill